# SDR IXXA20220217004

- Difficulty date: February 5, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 105,127 hours, 17,468 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: 113T110817
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR AFT TRUNNION BEARING AFT LWR AT 6 "O" CLOCK POSITION HAS CORROSION
